MathSciNet Relay Station
MathSciNet bibliographic data
MR1726802 35K30 (35A05 35D05 35Q80)
Peletʹe, L. A.; Pokhozhaev, S. I. The Cauchy problem for the extended Fisher-Kolmogorov equation. (Russian) Differ. Uravn. 35 (1999), no. 3, 351--366, 430; translation in Differential Equations 35 (1999), no. 3, 352–368
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement